# SDR 2024FA0000974

- Difficulty date: December 16, 2024
- Submitted: December 19, 2024
- Operation: General aviation
- Engine: Cfmint LEAP1A23
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Tube
- Part number: COR599961
- Part serial: 0014
- Condition: Missing
- Location: Engine
- Part time: 11,382 hours, 6,147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT RECEIVING INSPECTION OF THE ENGINE 59A147 IN THE SAFRAN AIRCRAFT ENGINES SQY MAINTENANCE WORKSHOP (NEAR PARIS), THE MECHANICS DISCOVERED TWO FINDINGS. THE FIRST FINDING IS A THERMAL BLANKET DAMAGE RESULTING FROM AN HOT AIR LEAKAGE THAT IS LIKELY INDUCED BY AN INCORRECT INSTALLATION OF A FUEL NOZZLE. THE SECOND FINDING IS THE INCORRECTS INSTALLATION OF FOUR AIR TUBES THAT WERE FOUND WITH MISSING SEAL AT THE INTERFACE OF THE TUBE WITH THE CASE.  AS THESE FINDINGS ARE NOT LINKED TO OR INDUCED BY THE ACTIVITY OF THE SQY WORKSHOP, SAFRAN AIRCRAFT ENGINES PROPOSES CLOSING THIS OCCURRENCE.  TCH (CFM) HAS BEEN INFORMED TO RECEIVE SPECIFIC WORK SCOPE RECOMMENDATION.
